RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2001, Volume 192, Number 12, Pages 145–156 (Mi msb618)  

This article is cited in 2 scientific papers (total in 2 papers)

Some applications of a matrix criterion for equidistribution

E. E. Tyrtyshnikov

Institute of Numerical Mathematics, Russian Academy of Sciences

Abstract: Formulations and simple proofs of Szego-type theorems on the distribution of the eigenvalues and the singular values are given for matrices that can be obtained from a fixed finite set of Toeplitz matrices with generating functions in $L_1$ by means of a fixed finite sequence of operations of addition, multiplication, and inversion.

DOI: https://doi.org/10.4213/sm618

Full text: PDF file (231 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2001, 192:12, 1877–1887

Bibliographic databases:

UDC: 512.64+517.5
MSC: Primary 15A18, 15A57; Secondary 65F15
Received: 14.06.2001

Citation: E. E. Tyrtyshnikov, “Some applications of a matrix criterion for equidistribution”, Mat. Sb., 192:12 (2001), 145–156; Sb. Math., 192:12 (2001), 1877–1887

Citation in format AMSBIB
\Bibitem{Tyr01}
\by E.~E.~Tyrtyshnikov
\paper Some applications of a~matrix criterion for equidistribution
\jour Mat. Sb.
\yr 2001
\vol 192
\issue 12
\pages 145--156
\mathnet{http://mi.mathnet.ru/msb618}
\crossref{https://doi.org/10.4213/sm618}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1885915}
\zmath{https://zbmath.org/?q=an:1036.47017}
\elib{http://elibrary.ru/item.asp?id=13706789}
\transl
\jour Sb. Math.
\yr 2001
\vol 192
\issue 12
\pages 1877--1887
\crossref{https://doi.org/10.1070/SM2001v192n12ABEH000618}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000174857300012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0035528653}


Linking options:
  • http://mi.mathnet.ru/eng/msb618
  • https://doi.org/10.4213/sm618
  • http://mi.mathnet.ru/eng/msb/v192/i12/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Serra-Capizzano S., Sesana D., Strouse E., “The eigenvalue distribution of products of Toeplitz matrices - Clustering and attraction”, Linear Algebra and Its Applications, 432:10 (2010), 2658–2678  crossref  mathscinet  zmath  isi
    2. Bogoya J.M., Boettcher A., Maximenko E.A., “From convergence in distribution to uniform convergence”, Bol. Soc. Mat. Mex., 22:2, SI (2016), 695–710  crossref  mathscinet  zmath  isi
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:161
    Full text:53
    References:45
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018